Zu-ling CHANG


Linear Complexity of New Generalized Cyclotomic Sequences of Order Two with Odd Length
Yu-qian ZHOU Fei GAO Jie ZHANG Qian-yan WEN Zu-ling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/08/01
Vol. E99-A  No. 8  pp. 1639-1644
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
new generalized cyclotomic sequencesminimal polynomiallinear complexity
 Summary | Full Text:PDF

Linear Complexity of Generalized Cyclotomic Quaternary Sequences with Period pq
Dan-dan LI Qiao-yan WEN Jie ZHANG Zu-ling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/05/01
Vol. E97-A  No. 5  pp. 1153-1158
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Fourier spectral sequencequaternary sequenceslinear complexity
 Summary | Full Text:PDF

On the Linear Complexity of Quaternary Cyclotomic Sequences with the Period 2pq
Zu-ling CHANG Dan-dan LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/02/01
Vol. E97-A  No. 2  pp. 679-684
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequencesquaternary sequenceslinear complexity
 Summary | Full Text:PDF